Methylprednisolone



Related Terms: Nsaids, Dmards, Levocetirizine, Prednisolone, Side Effects Of Steroids, Steroid Injection, Transforaminal Epidural Steroid Injection

Recently Answered Questions


What medicines can be taken for vomiting after having had IV Methylprednisolone?
Query: Hello doctor, My wife is a neuro patient and a week ago she was given five days treatment of Methylprednisolone intravenous. After her discharge, she has been vomiting every now and then. The vomiting usually occurs whenever she tries to move about and travel in cars to see her neurologist. Al...  Read Full »
Dr. Noushif M
Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Considering the nature of the disease, steroids and the Rituximab, you have to take care of few things: Chances of gastritis and gastric ulcers. Never keep the stomach empty. Have short frequent feeds. Abstain from spicy, fried foods. Abstain from car...  Read Full »
 
Could Sysron NCR and Predmet induce periods?
Query: Hi doctor, I got married before seven years and till I do not have a baby. My periods are regular in an interval of 28 days. For this month, I did not get my periods yet. But, my urine pregnancy test was negative. My doctor suggested me to have uterine fibroids and she gave Sysron NCR and Predmet 16...  Read Full »
Dr. Sanjay Kumar Bhattacharyya
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Surely the drug regime that you are following will help you to delay the cycle more. Predmet is a steroid (Methylprednisolone), which is essentially notorious for delaying cycle. I think this delay could be due to any form of other drugs you have already taken indiscri...  Read Full »
 
I had a sudden outbreak of hives. Are my medications appropriate?
Query: Hello doctor,This is regards to my urticaria problem. I had a chronic urticaria three years back, for which I underwent a course of Loratidine and Xyzal-M for close to one and a half years and was keeping well. All of a sudden, I had a severe outbreak of hives last week and was put on Dazit-M, Alleg...  Read Full »
Dr. Shanza Ikram
Dermatologist

Answer: Hello, Welcome to icliniq.com. At the moment, you are having acute exacerbation precipitated by one of the exaggerating factors like artificial flavoring agents, any drugs or some chemical agents. You have already been prescribed steroid which is Methylprednisolone for three days and some other a...  Read Full »
 
Apart from surgery, please suggest a permanent solution for disc bulge.
Query: Hello doctor, I have a disc bulge at L4, L5, and S1. As a result, I have back pain. Physical therapy or painkillers do not work. I read that there are some types of injections, which help with the pain. Some of these injections give permanent relief, and some give temporary relief. Can you please li...  Read Full »
Dr. Lokesh
Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. There are no permanent injections available. However, there are injections which are temporary and last for a few months to a year. These are a mix of steroid and anesthesia drugs like Depo-Medrol (Methylprednisolone acetate) and spinal Lignocaine. However, their effica...  Read Full »
 
My problem includes sore throat, chest tightness and fever. What is wrong with me?
Query: Hello doctor,I have been sick for over a month. It started with a sore throat, chest tightness and followed by bronchitis. Now I have stuffy nose and fever. I have taken bronchitis medications (Methylprednisolone, Amoxicillin and BREO inhaler). I have used a nebulizer with Albuterol. I am taking vit...  Read Full »
Dr. Pooja Pardhi
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. You might be having chronic obstructive pulmonary disease with superadded lower respiratory tract infection. In my opinion, you can taper and stop Methylprednisolone as it is a steroid and it further r...  Read Full »
 
What medicines can be taken for severe itching and rash throughout the body?
Query: Hello doctor, I have itching and rash on my arms and legs for one week now. There was no itching before. I went to a dermatologist and got some medicines. However, the rash keeps spreading and since the last Thursday, I have fever constantly of 101 degrees. The rash has spread all over my arms and ...  Read Full »
Dr. Kakkar S
Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. I went through the attachments (attachment removed to protect patient identity). You seem to have acute urticaria or acute dermatitis. I suggest you continue with tablet Mod Pan (Pantoprazole Sodium Sesquihydrate) 40 mg empty stomach. However, I would like to add t...  Read Full »
 
What is the treatment for rheumatoid arthritis?
Query: Hello doctor, I am diagnosed with rheumatoid arthritis. I have swelling on ankles, elbows and some fingers along with deformity in right wrist. Currently, I am taking ayurvedic medication. I need consultation.  Read Full »
Dr. Ashaq Hussain Parrey
Rheumatologist

Answer: Hello, Welcome to icliniq.com. If you are diagnosed with rheumatoid arthritis, have completed your family, and do not want to conceive further, then start DMARDS (disease-modifying antirheumatic drugs), Methotrexate 15 mg once a week and Hydroxychloroquine 200 mg morning and evening if you have ac...  Read Full »
 
My son has rashes that increase every evening. What could it be?
Query: Hello doctor, My 4 year old son has some kind of rashes from last week. We visited a pediatrician who suggested a dermatologist consultation. I have attached images of the rashes and the prescription. We noticed that it increases in the evenings. Every morning he wakes up with clear skin and during ...  Read Full »
Dr. (prof.) Kumaresan Muthuvel
Dermatologist

Answer: Hello, Welcome to icliniq.com. I have seen the images and reports (attachment removed to protect patient identity). The child's rash is called urticaria. This is a non-specific rash which may be due to food, dust, insect bite or a viral fever. Once it starts, it persists for anywhere between 15 t...  Read Full »
 
Why do I have acute pain in my whole body?
Query: Hi doctor, I am a 42 year old male. Two months back, one fine day, when I woke up I had acute pain in my whole body. I was unable to stand up, walk or pull anything. I had pain in and around the knees, elbow and wrist. I consulted a general physician and got uric acid test done. My uric acid was 8....  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi. Welcome to icliniq.com. Your diagnosis is right and you have inflammation of your joints leading to pain. The medicines given to you by your doctor are disease-modifying antirheumatic drugs (DMARDs). They would offer you relief in long term. You would need to either take nonsteroidal anti-inflam...  Read Full »
 
Is it normal to have pain and swelling after an arthroscopic surgery?
Query: Hello doctor, I did hurt my ankle 2 years ago then went for an MRI 11 months back. The following month I had an arthroscopic surgery (OCD MTD). Now, even after nine months it still swells up, painful and I do not have full range of motion. It hurts a lot when I run or jump. I have been doing physio...  Read Full »
Dr. Sumit Chawla
Orthopaedician And Traumatologist

Answer: Hello, Welcome to icliniq.com. I have read your query and the MRI reports attached (attachment removed to protect patient identity). You had an osteochondritic lesion of talus (OLT) reputed last year, the fresh MRI shows that the repair done is perfectly fine with no signs of osteoarthritis of the a...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Methylprednisolone? We have medical experts to help you right away.

Ask a Doctor Online Now!